# SDR UPS802289

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551662
- Condition: Delaminated
- Location: Rt Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND RT WING NR 2 SPOILER DELAMINATED ON UPPER SURFACE.  REPLACED SPOILER PANEL PER MM 27-60-01.
